# SDR SWAA2021101428331

- Difficulty date: October 10, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 13,321 hours, 30,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REOPRTS EMERGENCY EXIT CLEAR LENS ROW 2 DEF MISSING. (LIGHT OPS NORMAL) (NEF ITEMS LISTED IN MEL APPENDIX 25-10 NON-ESSENTIAL EQUIPMENT & FURNISHINGS (NEF) ) ( NEF ITEMS LISTED IN MEL APPENDIX 25-10 NON-ESSENTIAL EQUIPMENT & FURNISHINGS (NEF) ) / REPLACED EMER LENS AT ROW 2DEF PER SIP CLEARING # 95852MDDR/AUTHORIZATION NO 119234
